Academic Journals Database
Disseminating quality controlled scientific knowledge

An application of analogues of two-sided Kurpel's methods to ordinary differential equation

ADD TO MY LIST
 
Author(s): Kopach M.I. | Obshta A.F. | Shuvar B.A.

Journal: Carpathian Mathematical Publications
ISSN 2075-9827

Volume: 2;
Issue: 2;
Start page: 48;
Date: 2010;
Original page

ABSTRACT
An analogues of two-sided Kurpel's methods of approximate solution of ordinary differentia lequation that give possibility to get above-linear convergence in the case of nondifferential rightpart are constructed and investigated.
Why do you need a reservation system?      Save time & money - Smart Internet Solutions